MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 781 to 800 of 1869

781
Tropical influenza and weather variability among children in an urban low-income population in Bangladesh

Imai, Chisato; Brooks, W. Abdullah; Chung, Yeonseungresearcher; Goswami, Doli; Anjali, Bilkis Ara; Dewan, Ashraf; Kim, Ho; et al, GLOBAL HEALTH ACTION, v.7, 2014

782
Association between district-level perceived safety and self-rated health: a multilevel study in Seoul, South Korea

Kim, Seung-Sup; Choi, Jaesung; Park, Kisoo; Chung, Yeonseungresearcher; Park, Sangjo; Heo, Jongho, BMJ OPEN, v.4, no.7, 2014-07

783
On some applications of Eisenstein series

Eum, Ick Sun; Koo, JaKyungresearcher; Shin, Dong Hwa, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91, 2014

784
Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

785
SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

786
Variational approach to bifurcation from infinity for nonlinear elliptic problems

Byeon, Jaeyoungresearcher; Lee, Youngae, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.143, no.2, pp.269 - 301, 2013-04

787
A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnamresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

788
Profile decompositions of fractional Schrodinger equations with angularly regular data

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, JOURNAL OF DIFFERENTIAL EQUATIONS, v.256, no.8, pp.3011 - 3037, 2014-04

789
An explicit solution of Burgers equation with stationary point source

Chung, Jaywan; Kim, Yong Jungresearcher; Slemrod, Marshall, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.7, pp.2520 - 2542, 2014-10

790
Multigrid methods for improving the variational data assimilation in numerical weather prediction

Kang, Youn-Hee; Kwak, Do Youngresearcher; Park, Kyungjeen, TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY, v.66, 2014-04

791
ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

Baek, Sanghoonresearcher; Zainoulline, Kirill; Zhong, Changlong, MATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614, 2013

792
Conditional correlation in asset return and GARCH intensity model

Choe, Geon Horesearcher; Lee, Kyung Sub, ASTA-ADVANCES IN STATISTICAL ANALYSIS, v.98, no.3, pp.197 - 224, 2014-07

793
THE ERDOS-SZEKERES PROBLEM FOR NON-CROSSING CONVEX SETS

Dobbins, Michael Gene; Holmsen, Andreas Fresearcher; Hubard, Alfredo, MATHEMATIKA, v.60, no.2, pp.463 - 484, 2014-07

794
A flux preserving immersed nonconforming finite element method for elliptic problems

Jeon, Youngmok; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.81, pp.94 - 104, 2014-07

795
Unavoidable vertex-minors in large prime graphs

Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

796
Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

797
New approach to twisted q-Bernoulli polynomials

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, ADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21, 2013-11

798
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

799
Power-Efficient Load Distribution for Multihomed Services With Sleep Mode Over Heterogeneous Wireless Access Networks

Lee, Joohyung; Dinh, Nga T.; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher; Han, Chimoon, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.63, no.4, pp.1843 - 1854, 2014-05

800
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

Discover

rss_1.0 rss_2.0 atom_1.0